Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

5164 Publications


1991 | Journal Article | IST-REx-ID: 3647
Natural and sexual selection on many loci
N.H. Barton, M. Turelli, Genetics 127 (1991) 229–255.
View | Download (ext.)
 

1991 | Journal Article | IST-REx-ID: 4051
An O(n log^2 h) time algorithm for the three-dimensional convex hull problem
H. Edelsbrunner, W. Shi, SIAM Journal on Computing 20 (1991) 259–269.
View | DOI
 

1991 | Journal Article | IST-REx-ID: 4056
A lower bound on the number of unit distances between the vertices of a convex polygon
H. Edelsbrunner, P. Hajnal, Journal of Combinatorial Theory Series A 56 (1991) 312–316.
View | DOI
 

1991 | Conference Paper | IST-REx-ID: 4621
The benefits of relaxing punctuality
R. Alur, T. Feder, T.A. Henzinger, in:, ACM, 1991, pp. 139–152.
View
 

1990 | Journal Article | IST-REx-ID: 2481
Tissue distribution and quantitation of the mRNAs for three rat tachykinin receptors
K. Tsuchida, R. Shigemoto, Y. Yokota, S. Nakanishi, European Journal of Biochemistry 193 (1990) 751–757.
View | DOI
 

1990 | Journal Article | IST-REx-ID: 3650   OA
Estimates of selection and gene flow from measures of cline width and linkage disequilibrium in Heliconius hybrid zones
J. Mallet, N.H. Barton, G. Lamas, J. Santisteban, M. Muedas, H. Eeley, Genetics 124 (1990) 921–936.
View | Download (ext.)
 

1990 | Journal Article | IST-REx-ID: 4064
Computing least median of squares regression lines and guided topological sweep
H. Edelsbrunner, D. Souvaine, Journal of the American Statistical Association 85 (1990) 115–119.
View | DOI
 

1990 | Journal Article | IST-REx-ID: 4069
An acyclicity theorem for cell complexes in d dimension
H. Edelsbrunner, Combinatorica 10 (1990) 251–260.
View | DOI
 

1990 | Conference Paper | IST-REx-ID: 4071
An O(n^2log n) time algorithm for the MinMax angle triangulation
H. Edelsbrunner, T. Tan, R. Waupotitsch, in:, ACM, 1990, pp. 44–52.
View | DOI
 

1990 | Conference Paper | IST-REx-ID: 4076
Euclidean minimum spanning trees and bichromatic closest pairs
P. Agarwal, H. Edelsbrunner, O. Schwarzkopf, E. Welzl, in:, ACM, 1990, pp. 203–210.
View | DOI
 

Search

Filter Publications

Display / Sort

Export / Embed